# SDR DALA1034299202

- Difficulty date: November 5, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 43,455 hours, 232,311 cycles
- Engine: Iae V2528D5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1475 L2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN LONGERON 2 LT AT STA 1475.  THIS CRACK FOUND DURING INSP OF TAIL AREA, AFTER FINDING FUSELAGE SKIN CRACKS AT STA 1494 BOTH LT AND RT SIDES. A NEW SECTION OF LONGERON WAS FABRICATED AND A SPLICE MADE IAW ERA.
